Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Red spots on waistline and on pubic region, pubic hair flaking like dry skin, sore throat

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3393 Questions
Hi I have red spots at my waistline and now some I'm my pubic hair. At the base of the Pubic hair is flaking like dry skin. Also have a sore throat any ideas.
Posted Fri, 7 Sep 2012 in Skin Hair and Nails
Answered by Dr. Raju A.T 1 hour later

Thanks for your query.

The flaky lesions in the pubis and the red spots could probably be a fungal infection and the sites involved are typical.It could be due to Tinea cruris.

Do apply MICANAZOLE ointment twice daily over the affected areas this will end the problem in not more than a week.

The sore throat could be due to viral of bacterial infection , not related to the lesions in the groin and the pubis.I suggest you to gargle with antiseptic solution like CHLORHEXIDINE twice daily after food.This will reduce the infection and prevent any progression.You may need antibiotics for the same,if worsening.

Hope I answered your query.

Wish you speedy recovery.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor